Every Life Counts!

myowncalcuttablog.com

“The man’s lips and fingertips were blue and he was unresponsive. He was slumped in the backseat of a car where he and two buddies were smoking Fentanyl. His friend ran into the AIDS Committee’s office. A person working there had just what was needed: Narcan. He injected the lifeless man with Narcan. After three minutes, the man’s eyes opened. And, at four minutes, he took a deep breath!”

I was telling Christine,the administrator of the homeless shelter, of the incident I read about in The Windsor Star newspaper. Apparently, pharmacies will distribute the Narcan (Naloxone) kits after a half hour training session. I told her I really don’t think I need to learn how to give a shot- or as the newspaper called it- “a jab in the leg”- after 29 years of nursing. But, I will do “my homework” in order to get a kit. I figure as…

View original post 264 more words

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s